# SDR CA001228032

- Difficulty date: November 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 14,163 hours
- Engine: Pwa R985AN14B
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: J557USA
- Condition: Shorted
- Location: Engine
- Part time: 1,095 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) 7MM IGNITION WIRE INSULATION VERY SOFT. CHAFED BADLY ON INSIDE HARNESS AND EVEN AGAINST OTHER WIRES. CAUSED INTERMITTENT ROUGH MAG IN-FLIGHT.TALKED TO OVERHAUL SHOPS. THEY SAY THERE WAS A POOR BATCH OF WIRE USED ABOUT 4 YEARS AGO, OTHER PROBLEMS WERE SURFACING. ENGINE WAS OVERHAULED IN 1995. 2001-01-03TC: MORE INFO IS REQUESTED FROM ORIGINATOR -- FEEDBACK ARTICLE WILL BE PROPOSED.2001-01-16TC: SUSPECT LEADS HAVE A PART NUMBER STAMPED ON LEADS ( J557-USA ).
